The Extension of Generalized Intuitionistic Topological Spaces
DOI:
https://doi.org/10.23755/rm.v43i0.949Keywords:
mn-μI-ops, mx-μI-ops, PμI-ops, SμI-ops, mn-μI -cts, mx-μI -cts, mn-μI -irresolute, mx-μI irresolute.Abstract
In this paper, irresolute functions in generalized intuitionistic topological spaces were introduced. Regarding this function, some minimal and maximal irresolute functions were introduced. In addition, the generalized intuitionistic topological spaces were extended by using their open sets which is finer than of it and their basic characterizations were investigated. Also some continuous functions in extension of generalized intuitionistic topological spaces were discussed.
References
A.Csaszar, Generalized topology, generalized continuity, Acta Mathematics, Hungar, 96(2002).
Dogan Coker, A note on intuitionistic sets and intuitionistic points, Tr.J. of Mathematics, 20(1996), 343-351.
J.H.Kim, P.K.Lim, J.G.Lee, K.Hur, Intuitionistic topological spaces, Annals of Fuzzy Mathematics and Informations, 14 December 2017.
Julian Dontchev, On Submaximal Spaces, Tamking Journal of Mathematics, Volume 26, Number 3, Autumn 1995.
Mathan Kumar GK and G.Hari Siva Annam, Minimal and Maximal μI-Open Sets In GITS, Advances and Applications in Mathematical Sciences, Mili Publications, Volume 21, Issue 7, May 2022, Pages 4097-4109.
S.S.Benchalli, Basavaraj M. Ittanagi and R.S.Wali, On Minimal Open Sets and Maps in Topological Spaces, J. Comp. and Math. Sci. Vol.2 (2), 208-220 (2011).
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.